So, Im Planning On Taking Antidepressants, But My Brother Had An Allergic Reaction To Zoloft. He Got Polymorphic Light Eruption. The One Case Of That Side Effect Of Zoloft. The Doctors Told Him And My Mom That It Was Caused By A Base In Zoloft, And That Its In Alot Of Medications... So What Could I Take Then.? Without Going Through Months Of Them Trying To Find Out
Unfortunately, finding the right antidepressant is a trial and error sort of ordeal. You try one for a few weeks to a month to see if it is going to work and is tolerable, then if that one doesn't work out you try another and some need to be taken for a month or so to determine their efficacy. Just remember the adjustment period can be a couple of weeks during which time you may experience headache, nausea and heightened anxiety. This will subside. The allergic reaction may or may not occur with you even though it did with your brother with one antidepressant. If it does, report it immediately to the doctor.
I feel your pain but I agree with LaurieShay. Finding the right medication is trial and error. Just communicate very weel with your doctor and never get discouraged when one doesnt work well. There is something out there for you. I have been trying to find the right medication combo for me, for years. But I know its out there. Psychiatric meds are just very tricky. Some work well for people, some dont. A doctor can't just look at you and decide whats best, you have to try it out. If you ever feel any allergic reaction or major side effect contact your doctor or his/her emergency line immediately. Best of luck darling.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2015 • 1 answer
Can depression last 17 months even while being treated ?I've been on a lot of antidepressants and h?
Posted 5 Dec 2015 • 11 answers
Posted 6 Feb 2017 • 7 answers
Posted 7 Feb 2017 • 1 answer
Will the effectiveness of my antidepressants change if I take it at night instead of in the morning?
Posted 14 Apr 2017 • 2 answers